# SDR CALA2013112093128

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,676 hours, 18,085 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WS HT COMPARTMENT 2DG2 AFT CONNECTOR 2DG2 B BACKSHELL BROKEN.
